RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 67, Issue 2, Pages 230–240 (Mi mz831)  

This article is cited in 4 scientific papers (total in 4 papers)

Continuity and boundary behavior of the Carathéodory metric

N. M. Nikolov

Institute of Mathematics and Informatics, Bulgarian Academy of Sciences

DOI: https://doi.org/10.4213/mzm831

Full text: PDF file (229 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 67:2, 183–191

Bibliographic databases:

UDC: 517
Received: 21.05.1999

Citation: N. M. Nikolov, “Continuity and boundary behavior of the Carathéodory metric”, Mat. Zametki, 67:2 (2000), 230–240; Math. Notes, 67:2 (2000), 183–191

Citation in format AMSBIB
\Bibitem{Nik00}
\by N.~M.~Nikolov
\paper Continuity and boundary behavior of the Carath\'eodory metric
\jour Mat. Zametki
\yr 2000
\vol 67
\issue 2
\pages 230--240
\mathnet{http://mi.mathnet.ru/mz831}
\crossref{https://doi.org/10.4213/mzm831}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1768424}
\zmath{https://zbmath.org/?q=an:0972.32009}
\transl
\jour Math. Notes
\yr 2000
\vol 67
\issue 2
\pages 183--191
\crossref{https://doi.org/10.1007/BF02686245}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000087487800024}


Linking options:
  • http://mi.mathnet.ru/eng/mz831
  • https://doi.org/10.4213/mzm831
  • http://mi.mathnet.ru/eng/mz/v67/i2/p230

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Nikolov, N, “Localization of invariant metrics”, Archiv der Mathematik, 79:1 (2002), 67  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Nikolov, N, “Some remarks on the Green function and the Azukawa pseudometric”, Monatshefte fur Mathematik, 142:4 (2004), 341  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Jucha, P, “On the Wu metric in unbounded domains”, Archiv der Mathematik, 90:6 (2008), 559  crossref  mathscinet  zmath  isi  scopus  scopus
    4. Nikolov, N, “On the zero set of the Kobayashi-Royden pseudometric of the spectral unit ball”, Annales Polonici Mathematici, 93:1 (2008), 53  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:224
    Full text:70
    References:25
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019